MathSciNet Relay Station
MathSciNet bibliographic data
MR1168750 68Q45 (60J80)
Miller, Michael I.; O'Sullivan, Joseph A. Entropies and combinatorics of random branching processes and context-free languages. IEEE Trans. Inform. Theory 38 (1992), no. 4, 1292–1310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement